Coming off the Pill-Yasmin

5 Comments
This discussion is now closed.
Sort by
This discussion is now closed.

3,037 Posts

buzz  ·  13 Dec 2011

When I came off it my periods were extra heavy and painful too for about 2 or 3 months (though culd this be a side effect of the pill in general?) Just to be warned.

It's funny to see all the threads about periods, pills etc. I have a colleague (male) who is constantly amazed by how us women can get so much "conversational mileage" out of periods. We have them for 25% of the time for roughly 40 years - every second person in the world has them, and yet we still find new things to talk about and share lol. Laughing

 

2 Posts

dolly:)  ·  12 Dec 2011

hi i went back on yasmin 4 months ago after a six month break. i am like a demon, have gained weight and mood swings are so bad. also getting loads of spots and irrregular bleeding, glad im not the only one. im defo coming off it!

 

3,037 Posts

buzz  ·  12 Dec 2011

I was the same Ash - I turned into a monster on it! Sealed

 

2 Posts

Ash  ·  09 Dec 2011

I actually lost weight when I came off yasmin, I also got acne on my back but that has disappeared now.  I would recommend coming off it I feel a lot better, I used to be very crabbie while on it.  Good Luck

 

1 Posts

Chlo26  ·  17 Jul 2009

I have been on the pill for 10 years (Yasmin/Dianette/Microlite) as I want to give my body a break. Any idea what side effects I can expect? Have been doing some research and have seen that many people experience weight gain! Anyone have any experience of this?

 
This discussion is now closed.